Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Hypertension, brain chemical imbalance. Taking cap. What is the treatment?

i feel hearing noise in ear in crowed place and do not like crowed and feeling bad and loss cofidence duto tremendous hyper tension as my wife had relation ship with other for for 17 days and runaway. Now after 8 month we have divorce. doctor advice me NEXITO 10 MG FREXT 50 MG AND ELILAAM 0.25 MG . AFTER 15 DAYS I STOP TAKING treatment after 17 days i feel bad heart beating fast and brain chemical imbalance (vichar uthana) Now i continue the same treatment and feeling better. pls suggest how long i should tate treatment and should i consider my next married , can i recover completly.............
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, these medicines which you are receiving shouldn't be stopped abruptly, you will hope fully get better with these medicines, you keep in touch with your treating physian, when he feels that you have compleately recovered then he will gradually tapper off your medicines and you will remain fine, once you recover compleatly and remain fine with out medicines then you can also go for your second marriage
good luck
Dr Arshad
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor